# SDR ABXA201011190156

- Difficulty date: November 13, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 76,202 hours, 17,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT BS 148 - BS 157.  DAMAGE ENCOMPASSES UNDERLYING CHORD AT S27L.  REPAIRED IAW B767 SRM 53-00-01 FIG 201 REPAIR 1.  SKIN REPAIR DIMENSION ARE 18" X 9.5" EXTENDING FROM BS 143 TO BS 161.5 USING .090 2024 T3 DOUBLER.  CUT OUT DAMAGE AT S27L STA 148.75 TO 157 CUTOUT DIMENSIONS ARE 1.5" X 8.26 ".  DOUBLER ATTACHED WITH BACR30CE8D REPAIR RIVETS AND EXISTING RIVETS.
